# SDR 96FDEA01564

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-200
- Aircraft serial: 345
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 10,000 FT ON DEPARTURE, CABIN ALTITUDE WARNING APPEARED ON ECAM, NO DOOR OR WINDOWS INDICATED OPEN.  CABIN PRESSURE WAS VERIFIED ABOVE 10,000 FT, MANUAL PRESSURIZATION CONTROLLER WOULD NOT CONTROL CABIN ALTITUDE.  T/S PER TSM 21-30-00 FOUND NR 1 PRESSURE CONTROLLER BAD.  REPLACED THE SAME AND TESTED OK.  BOTH CABIN PRESS TESTED SYS 1 AND 2 TESTED OK.
